# SDR AALA201805249005

- Difficulty date: May 17, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161400100
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. DELAMINATION FOUND ON FLOOR PANEL 242FF, BETWEEN FR 36 TO FR 42, AND -Y254 TO -Y765.  REPLACED FLOOR PANEL PER SRM 53-02-00-300-011 FIG 20109; IRM 9701 REV H.
